Morphismes de Sturm

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619500
Contributor : Jean Berstel <>
Submitted on : Tuesday, September 6, 2011 - 3:07:26 PM
Last modification on : Friday, November 9, 2018 - 4:10:03 PM

Identifiers

  • HAL Id : hal-00619500, version 1

Collections

Citation

Jean Berstel, Patrice Séébold. Morphismes de Sturm. Bulletin of the Belgium Mathematical Society, 1994, 1 (2), pp.175-189. ⟨hal-00619500⟩

Share

Metrics

Record views

155